Quantization of Pseudo-differential Operators on the Torus

Research output: Contribution to journalArticleScientificpeer-review

Standard

Quantization of Pseudo-differential Operators on the Torus. / Ruzhansky, Michael; Turunen, Ville.

In: Journal of Fourier Analysis and Applications, Vol. 16, No. 6, 2010, p. 943-982.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Bibtex - Download

@article{8224601ed6e448d3bd90f94699b8311e,
title = "Quantization of Pseudo-differential Operators on the Torus",
author = "Michael Ruzhansky and Ville Turunen",
year = "2010",
doi = "10.1007/s00041-009-9117-6",
language = "English",
volume = "16",
pages = "943--982",
journal = "Journal of Fourier Analysis and Applications",
issn = "1069-5869",
number = "6",

}

RIS - Download

TY - JOUR

T1 - Quantization of Pseudo-differential Operators on the Torus

AU - Ruzhansky, Michael

AU - Turunen, Ville

PY - 2010

Y1 - 2010

U2 - 10.1007/s00041-009-9117-6

DO - 10.1007/s00041-009-9117-6

M3 - Article

VL - 16

SP - 943

EP - 982

JO - Journal of Fourier Analysis and Applications

JF - Journal of Fourier Analysis and Applications

SN - 1069-5869

IS - 6

ER -

ID: 953492